A boundary value problem for a third-order equation of mixed-composite type
Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 343-344
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1979_15_2_a17,
author = {D. Bazarov and M. M. Meredova},
title = {A boundary value problem for a third-order equation of mixed-composite type},
journal = {Differencialʹnye uravneni\^a},
pages = {343--344},
year = {1979},
volume = {15},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1979_15_2_a17/}
}
D. Bazarov; M. M. Meredova. A boundary value problem for a third-order equation of mixed-composite type. Differencialʹnye uravneniâ, Tome 15 (1979) no. 2, pp. 343-344. http://geodesic.mathdoc.fr/item/DE_1979_15_2_a17/